Advances in Differential Equations
- Adv. Differential Equations
- Volume 4, Number 6 (1999), 813-842.
Semilinear elliptic equations with sublinear indefinite nonlinearities
We prove existence, multiplicity and bifurcation results for a family of semilinear Neumann problems with nonlinear terms that are indefinite in sign and exhibit sublinear growth near zero. The solutions are non-negative, but the combined effect of indefiniteness and the non-Lipschitz character of the nonlinear term yields solutions which may vanish on large sets. Combining variational methods with bifurcation analysis and the sub- and super-solution
Adv. Differential Equations Volume 4, Number 6 (1999), 813-842.
First available in Project Euclid: 15 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47J30: Variational methods [See also 58Exx] 58E07: Abstract bifurcation theory 92D40: Ecology
Alama, Stanley. Semilinear elliptic equations with sublinear indefinite nonlinearities. Adv. Differential Equations 4 (1999), no. 6, 813--842.https://projecteuclid.org/euclid.ade/1366030748